# SDR SWIA2022122067008

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484 Lbl 27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES FOR INTERCOSTAL AT BS 484 BETWEEN FLOORBEAM LBL 27 AND LBL 36 WERE CRACKED.   REMOVED AND INSALLED THE TWO ANGLES IAW DWG 601R31171, REV B, AND  SRM 51-42-21.  NO LEAKS NOTED
